# SDR R61A201703100210

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000174
- Aircraft time: 25,222 hours, 19,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LT GREEN LOCKED INDICATION NOT SHOWING IN WINDOW. ADJUSTED L1 DOOR INDICATOR IAW CMM 52-11-22.
